RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1357–1363 (Mi de7563)  

Ordinary Differential Equations

On the structure of the bifurcation set of bifurcating separatrices

V. S. Medvedev, E. L. Fedorov

Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Gor'kii

Full text: PDF file (862 kB)

English version:
Differential Equations, 1991, 27:8, 957–963

Bibliographic databases:
UDC: 517.925
Received: 21.02.1990

Citation: V. S. Medvedev, E. L. Fedorov, “On the structure of the bifurcation set of bifurcating separatrices”, Differ. Uravn., 27:8 (1991), 1357–1363; Differ. Equ., 27:8 (1991), 957–963

Citation in format AMSBIB
\Bibitem{MedFed91}
\by V.~S.~Medvedev, E.~L.~Fedorov
\paper On the structure of the bifurcation set of bifurcating separatrices
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1357--1363
\mathnet{http://mi.mathnet.ru/de7563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138063}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 957--963


Linking options:
  • http://mi.mathnet.ru/eng/de7563
  • http://mi.mathnet.ru/eng/de/v27/i8/p1357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020